American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62J12) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] I. O. Sen’ko. The asymptotic normality of an adjusted least squares estimator in a multivariate vector errors-in-variables regression model. Theor. Probability and Math. Statist. 88 (2014) 175-190.
Abstract, references, and article information   
View Article: PDF

[2] S. V. Shklyar. The uniqueness of the quasi-likelihood estimator in the Poisson model with an error in the regressor. Theor. Probability and Math. Statist. 88 (2014) 203-216.
Abstract, references, and article information   
View Article: PDF

[3] A. V. Savchenko. A corrected $T(q)$-likelihood estimator for the exponential structural measurement error model. Theor. Probability and Math. Statist. 86 (2013) 193-203.
Abstract, references, and article information   
View Article: PDF

[4] S. V. Shklyar. Logistic regression with homoscedastic errors---A Berkson model. Theor. Probability and Math. Statist. 85 (2012) 169-180.
Abstract, references, and article information   
View Article: PDF

[5] O. S. Usoltseva. A consistent estimator in the accelerated failure time model with censored observations and measurement errors. Theor. Probability and Math. Statist. 82 (2011) 161-169. MR 2790491.
Abstract, references, and article information   
View Article: PDF

[6] A. L. Malenko and O. G. Kukush. An optimal joint estimator for regression parameters and the dispersion parameter in errors-in-variables nonlinear models. Theor. Probability and Math. Statist. 78 (2009) 157-166. MR 2446856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1